# SDR SWAA2022030144735

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 21,883 hours, 9,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 140AF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT PANEL 140AF IS CORRODED / REMOVED CORROSION ON PANEL 140AF FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 (MORETHAN 10') RECEIVED NEW AFT CARGO PANEL 140AF P/N 453A7610-38 SI #4251041 TAG# WN997 IAW IPC 25-52-10-19. PANEL 140AF WILL BE INSTALL ON W/O #38794/ 1000/0020 (CUSTOMER CARD # SA-M 5663 ACCOMPLISHMENT.
